# SDR DXTA2024072212430

- Difficulty date: July 21, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500230
- Aircraft time: 7,250 hours, 5,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 74S0LS00
- Part serial: 006344
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMER LIGHTS FLICKERING DURING FLIGHT.  REMOVED #1 EMERGENCY BATTERY FOR LIGHTS FLICKERING P/N 74S0LS-00 S/N 006344 AND INSTALLED NEW P/N 74S0LS-00 S/N 007607 IAW EMB 505 AMM CH 33-52-01. OPS CHECKED GOOD. REMOVED #2 EMERGENCY BATTERY FOR LIGHTS FLICKERING P/N 7450LS·00 S/N 005506 AND INSTALLED NEW P/N 7450LS-00 S/N 007613 IAW EMB 505 AMM CH 33-52-01. OPS CHECKED GOOD.
